# SDR SWAA2024080722656

- Difficulty date: August 5, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N8510E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36944
- Aircraft time: 25,919 hours, 12,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVER WING AND AISLE EMERGENCY EXIT LIGHTS INOP<[01] REPLACED BATTERY PACKS AT ROW 7 AND ROW 20 PER AMM 33-51-06 OPS CHECK GOOD
